I am receiving B12 shots and taking an appetite supplement generic for Apidex. I have been feeling a little constapated I believe it is from the medicine but I am going though. The other day when I went there was blood in my stool. I am a little concerned even though I think it is just the medicine. Am I ok in thinking it is just from the medicine? I have never had this problem before. I am a female 36 years old.
that can't be pleasant, do you have hep c? can you give us more stats on yourself and disease? of course you know that none of us are doctors...hope you get this resolved sooner then later...take care....
I have severe constipation constantly - think billiard balls and crying from being ripped apart :-( - from taking ribavirin.
( I occasionally fantasize of having the same problem others in riba have *sigh* )
Anyway - blood on the stool is fairly common with constipation - if it is fresh red blood then it means that you probably have a small tear in your anus or a small fissure. A little fresh blood on the toilet paper is nothing to worry about either.
IF you drip blood into the toilet or have any other concerns ask your doctor ASAP.
Drink PLENTY of fluids and go for a walk - quite often constipation is caused by lack of hydration and lack of exercise.
hi, yeah, I agree, was always told fresh red blood could mean hard stools (ouch) but when it looks like dark blood that is more viscous, then it could be something more serious within the intestine...anyway, of course these types of things should be medically looked after...
from any orifice requires, at minimum, a trip to the doc. If you're constipated, odds are you have hemoroids. If it were a more serious problem you'd be running a fever and in my case, ( diagnosed with diverticulitis ) extreme pain and a trip to the ER.
So, given that your constipated, don't have pain and aren't running a fever I'd say you're okay but I'd start taking fiber every day. They have the new stuff that isn't grainy and you can put it on food or mix it with fluids.
gotta - Sounds like the consti-pain-tion to me. Try an OTC stoof softener Coflax or something - ask the pharmacisst and don't be afraid to take the max dose - it's not a laxitive.
tx - See above. I would ixnay on the iberfay until you have the pool ball issue resolved - you don't want more of them balls - and you don't want to give them any extra back pressure. I have sat where you sit my friend.
forsee - Viscious red stools? Wow you latinas are cwwwwaaaaazzzzzyyyyyy..
I'm with Sunspot, eat lots of heavy, healthful things (and plenty of water) that move things around down there...I have a bowl of oatmeal in the morning, with cinnamon and blueberries and soy milk...I make sure I eat salads, with carrots, cucumbers, lotsa greens....
I eat some fruit all day, (thanks heavens, tiz the season!) just little servings throughout the day...at night, I have this "Nature's Path Flax Plus Multibran Cereal" (I don't eat this every night, but some nights) with some blueberries again, and soy milk...once you make some diet changes (and I realize if youre on treatment it's harder to do this) THEN start with some things like fiber helpers, not before, if things aren't moving already, these can make things worse, once things are moving properly, then they really help...
If you don't like drinking it, The Vitamin Shoppe makes (I think) a really good product in capsule form, it's called Fiber Force-6 and it's very economical...it's got Oat Bran, Prunes, Citrus Fiber, Psyllium, acidophyllus, etc etc....
that's another thing, PARTICULARLY if you're on chemo or drugs of any kind, that tends to kill the good bacterium in the bowel, you've got to replace that with a good Probiotic and take it twice a day, probiotics are good for everyone really, cause we have less of the good bacteria as we age anyway...
I know I sound like I'm trying to be Queen of the Bowel, ugh, did I just say that? but there is nothing I hate more then being constipated, nothing..Goof shush, ..:)
Eating like this is good for anybody anyway, I think, particularly if you have liver probs...just my take...
If the blood is red/red -- as opposed to dark brown/black -- there's a very good chance it's hemoroids, especially if you have been constipated lately. That said, of course you want it checked out by your doctor to make sure the bleeding isn't from other sources.
If you have hemoroids and because constipation can make them flare, you want to add more fiber to your diet like oatmeal, veggies and/or take a fiber supplement like Metamuscil. Metamuscil works very well, just make sure to take it with a very adequate supply of water or you can actually make matters worth. Once you stop straining on the pot, your hemoroids(if that's actually the problem) should start getting better.
like a dingleberrie to a ......well you get the idea.
If you've ever had anything like the jewel encrusted eggplants that tx triggered in me - I don't think you would want fiberous bulk introduced upstream of the clog. Like George Senior said: Wouldn't be prudent. Not at this juncture.
Soften those puppies up before you start shoving them through the chute.....
Hey, i am a 17yr. Pld female who recently had a baby girl of now 3 months and have o e girl of one yr. 3 months. I recently noticed a bump on mi brest n im bleeding from my rear end. Whats wrong with me?????
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.